# SDR VNAA202102251111

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 11,548 hours, 10,573 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Disconnected
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW HAD A FLAPS FAIL INBOUND TO CLT. LEFT FLAP WAS READING 25 DEGREES AND THE RIGHT FLAP WAS READING AT 26 DEGREES. THEY MAINTAINED FULL CONTROL OF THE AIRCRAFT RAN THE QRH AND LANDED WITHOUT INCIDENT IN CLT. THEY DID NOT DECLARE A EMERGENCY AND THEY WERE ABLE TO TAXI TO A GATE UNDER THEIR OWN POWER. NO FURTHER INFORMATION AT THIS TIME. TROUBLESHOOTING B1 CODE 006550. INSPECTED ALL TORQUE TUBES AND FOUND LH TORQUE TUBE AT WS280.00 NOT CONNECTED. RE-SECURED TORQUE TUBE IAW CRJ900 AMM 27-52-01-000/400-809. MANUALLY OPERATED FLAPS BACK TO 0 AND PERFORMED ELECTRICAL RIGGING IAW CRJ900 AMM 27-52-00-820-802. OPS TEST GOOD.
